# SDR SWIA202160538

- Difficulty date: June 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PAX DOOR FRAME FS 313.56,DD4 AND DD5 PART # 601R318086-1.     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED PAX DOOR FRAME AND CLEAT PER CRJ 900 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV N. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
